Differential and Integral Equations

On nonsmooth solutions of Abel's integral equation

Dang Dinh Hai and Đạng Điñh Áng

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 2 (1990), 397-400.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371586152

Mathematical Reviews number (MathSciNet)
MR1033637

Zentralblatt MATH identifier
0721.65095

Subjects
Primary: 45E10: Integral equations of the convolution type (Abel, Picard, Toeplitz and Wiener-Hopf type) [See also 47B35]

Citation

Dang Dinh Hai; Đạng Điñh Áng. On nonsmooth solutions of Abel's integral equation. Differential Integral Equations 3 (1990), no. 2, 397--400. https://projecteuclid.org/euclid.die/1371586152


Export citation